Quantum statistical models in the theory of submonolayer coverages
Doklady Akademii Nauk, Tome 301 (1988) no. 3, pp. 574-579
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_3_a14,
author = {G. M. Gavrilenko},
title = {Quantum statistical models in the theory of submonolayer coverages},
journal = {Doklady Akademii Nauk},
pages = {574--579},
year = {1988},
volume = {301},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_3_a14/}
}
G. M. Gavrilenko. Quantum statistical models in the theory of submonolayer coverages. Doklady Akademii Nauk, Tome 301 (1988) no. 3, pp. 574-579. http://geodesic.mathdoc.fr/item/DAN_1988_301_3_a14/